Results 1 to 10 of 10

Thread: I will probably jinx this but....

  1. #1
    Join Date
    Mar 2011
    Posts
    250
    Thanks
    68
    Thanked 61 Times in 47 Posts

    Wink I will probably jinx this but....

    I feel like sharing something good today. I have been diagnosed for almost 3 months now which also means that I have been on Plaquinil for almost that long. I know it likely has not taken its full effect yet, BUT I FEEL BETTER THAN I HAVE IN A VERY LONG TIME. It sort of snuck up on me. I also believe that since my diagnosis, my family doctor has also been more willing to prescribe me other drugs for my many symptoms, complaints. The result is that with the ridiculous amount (and I know many of you take more, but for me) amount of pills I take daily, I am actually feeling better.

    I am more awake and able to participate in my life with less pain. It's not perfect by any means but I am almost in tears thinking about how much better I do feel. I am hoping this will continue for a while. It sort of feels like coming out of a dark tunnel.

    For this, on this day, I am very grateful!

    Thanks for listening!

    Bunny

  2. The Following User Says Thank You to bunny28 For This Useful Post:

    tgal (04-21-2011)

  3. #2
    Join Date
    Dec 2009
    Location
    Atlanta Area - Dacula
    Posts
    1,831
    Blog Entries
    12
    Thanks
    395
    Thanked 414 Times in 335 Posts

    Default

    Sounds great, always love to read good news. Good thoughts coming your way.

    nonna

  4. #3
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,526
    Thanks
    1,548
    Thanked 1,743 Times in 1,212 Posts

    Default

    Oh Bunny that is wonderful news! I like how you said it kind of "snuck up on you". That is exactly what it does! We talk so much about the bad stuff, right so because this is a nasty disease, but it is wonderful when people share a post about things getting better! They do get better! It just takes awhile. It takes the right kind of meds and the right mixture of things and then you get to be in tears like bunny!

    We love happy tears around here! Thank you so much!!!
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







  5. #4
    Join Date
    Apr 2011
    Location
    Houston Area
    Posts
    180
    Thanks
    0
    Thanked 35 Times in 33 Posts

    Default

    Great news. I just started the Plaquinel and I hope to have the same results. Do you take yours in the morning or evening? I take mine in the morning and today about 3 hours after taking it, I got so tired I could barely go. We will see what happens tomorrow.
    Melanie

  6. #5
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,526
    Thanks
    1,548
    Thanked 1,743 Times in 1,212 Posts

    Default

    I take mine twice a day and I had amazing results from the plaquenil when I began. It takes several months but it really will help. If it upsets your stomach take it with food. The fatigue may or may not be the plaq. It may just be lupus fatigue.
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







  7. #6
    Join Date
    May 2007
    Location
    Seaside, Ca.
    Posts
    3,871
    Thanks
    196
    Thanked 948 Times in 732 Posts

    Default

    Bunny,
    It's great when our meds finally work. Plaquenil does sort of sneak up on you. For some of us, we don't really realize how much it is helping until we don't take it for a while.
    Then we really notice the difference.
    I'm glad that you're feeling better.
    Hugs,
    Marla

  8. #7
    Join Date
    Mar 2011
    Location
    pinjarra, western australia
    Posts
    2,964
    Blog Entries
    1
    Thanks
    1,414
    Thanked 1,645 Times in 1,130 Posts

    Default

    i love to hear good news.
    plaquenil is a good drug...........
    we all to often push the bad side effects.

    glad to hear you are doing so well.

  9. #8
    Join Date
    Mar 2011
    Posts
    250
    Thanks
    68
    Thanked 61 Times in 47 Posts

    Default

    Quote Originally Posted by mdawncooper View Post
    Great news. I just started the Plaquinel and I hope to have the same results. Do you take yours in the morning or evening? I take mine in the morning and today about 3 hours after taking it, I got so tired I could barely go. We will see what happens tomorrow.
    Melanie

    I take it twice a day liek Tgal . I remember the first few weeks of it being really aware of fatigue/eyes drooping. As tgal said, it may be lupus fatigue too. I know I was trying hard to "listen" to my body in the days after my diagnosis and starting plaquenil. I don't think I even realized how fatigued I was until I started this journey out of it. Anyway, I wanted to say that eapecially my supper one, seemed to knock me out...but now I don't feel that so give it some time. Good luck!

  10. #9
    Join Date
    Mar 2009
    Location
    Lebanon, Pa.
    Posts
    802
    Blog Entries
    4
    Thanks
    26
    Thanked 82 Times in 57 Posts

    Default

    I am so glad this is working for you anything that reduces pain is a blessing. I wish you well. Bonita

  11. #10
    Join Date
    Mar 2011
    Posts
    250
    Thanks
    68
    Thanked 61 Times in 47 Posts

    Default

    The sun's finally out here and it is bringing its own challenges but I am still happy that I feel a difference in some aspects of my life and health. THanks everyone.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •